Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 11, 2014, 4:05 PM EDT for Douglas County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2014, 4:05 PM EDT (20:05 UTC)
- Expired
- Jul 11, 2014, 4:30 PM EDT
- In force
- 25 min
- Issued by
- NWS Atlanta, GA
County Douglas County, GA
The radar
The Atlanta radar (KFFC), 58 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.1 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 710 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 877 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
908
WWUS82 KFFC 112005
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT FRI JUL 11 2014
GAZ031>033-042>044-053-112030-
405 PM EDT FRI JUL 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND 35 MPH WINDS IN
PAULDING...CARROLL...COBB...COWETA...DOUGLAS AND FULTON COUNTIES
UNTIL 430 PM EDT...
AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM UNION TO CAMPBELLTON...MOVING SOUTH AT 5
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS PAULDING...CARROLL...COBB...COWETA...DOUGLAS AND FULTON
COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE SANDTOWN...SWEETWATER CREEK STATE PARK...LITHIA
SPRINGS...SIX FLAGS OVER GEORGIA...AUSTELL...BROWNSVILLE...
YORKVILLE...DOUGLASVILLE...UNION...NEW GEORGIA...CAMPBELLTON...
CHATTAHOOCHEE HILL COUNTRY...PALMETTO...BILL ARP AND WINSTON. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3395 8503 3395 8499 3395 8498 3397 8497
3387 8482 3377 8448 3350 8464 3359 8485
3368 8501
TIME...MOT...LOC 2004Z 351DEG 6KT 3387 8495 3378 8480
3368 8463
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 11, 3:45 PM EDT, 20 minutes earlier.
Area forecast discussion, Jul 11, 3:45 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 345 PM EDT FRI JUL 11 2014 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... WEAK UPPER TROUGH AXIS FINALLY EAST OF THE FORECAST AREA AND WEAK UPPER RIDGING IS TRYING TO BUILD INTO THE REGION...HOWEVER AMPLE MOISTURE REMAINS OVER THE AREA FOR ISOLATED TO SCATTERED...MAINLY DIURNAL...CONVECTION. PRECIPITABLE WATER VALUES REMAIN MODERATE BUT SLOW MOVEMENT OF STORMS IN A WEAK STEERING ENVIRONMENT WILL CONTINUE A THREAT FOR LOCALLY HEAVY RAIN...ALTHOUGH WIDESPREAD HYDROLOGICAL ISSUES ARE NOT ANTICIPATED. LIKEWISE...INSTABILITY REMAINS MODERATE AT BEST BUT SUFFICIENT FOR A FEW STRONG TO MARGINALLY SEVERE STORMS EACH AFTERNOON. MAIN THREAT WOULD BE ISOLATED DAMAGING WINDS AS FREEZING LEVELS AND WET-BULB ZERO HEIGHTS REMAIN A BIT HIGH FOR A LARGE HAIL THREAT. 20 .LONG TERM /SUNDAY THROUGH FRIDAY/... NO CHANGES MADE TO THE EXTENDED FORECAST. AMPLIFICATION OF RIDGE/TROUGH PATTERN ACROSS CONUS BEGINNING SUNDAY/MONDAY STILL ON TRACK PER 00Z MED RANGE MODELS...WHICH SHOW VERY GOOD AGREEMENT. WRN RIDGE BUILDS NORTH WHILE NICE UPPER LOW AND BROAD/DEEP TROUGH PROGGED TO DIP INTO UPPER MIDWEST STATES MON. BULK OF BELOW NORMAL TEMPS SHOULD STAY NORTH OF THE STATE BUT SHOULD SEE A BRIEF PUSH OF DRIER AIR AND SLIGHTLY BELOW NORMAL TEMPS ON WED. AS WESTERLIES ALONG PERIPHERY TROUGH MOVE OVER THE STATE TUES THEN RETURN BACK NORTH ON THURS...SHOULD SEE GOOD CHANCE OF CONVECTION. NO TROPICAL ACTIVITY OR OTHER HIGH IMPACT EVENTS SEEN IN MODEL GUIDANCE. USED BIAS CORRECTED BLEND OF GUIDANCE FOR TEMPS. 01 && AVIATION... 18Z UPDATE... MIXTURE OF MVFR/VFR CONDITIONS CURRENTLY BUT I EXPECT ALL AREAS VFR BY 19Z OUTSIDE OF SCATTERED CONVECTION. CONVECTIVE COVERAGE WILL INCREASE SOME ACROSS ALL OF THE FORECAST AREA THROUGH 22Z THEN BEGIN DIMINISHING. WIDESPREAD MVFR CONDITIONS ARE EXPECTED TO DEVELOP BETWEEN 06Z AND 14Z WITH LOCAL IFR OR LOWER CONDITIONS. RIGHT NOW I DO NOT EXPECT ANY IFR OR LOWER CONDITIONS AT ANY TAF SITE DURING THAT PERIOD...HOWEVER ANY SITE THAT RECEIVES SIGNIFICANT RAINFALL ON OR IN THE VICINITY OF THE AIRFIELD MAY EVENTUALLY END UP WITH AT LEAST BRIEF IFR VISIBILITIES AND/OR CEILINGS BY 10Z. ISOLATED TO SCATTERED CONVECTION WILL DEVELOP AGAIN TOMORROW BY 18Z. WINDS WILL REMAIN LIGHT...8KTS OR LESS...AND GENERALLY EASTERLY THROUGH THE PERIOD OUTSIDE OF CONVECTION. //ATL CONFIDENCE...18Z UPDATE... MEDIUM. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 92 71 94 / 30 30 10 20 ATLANTA 72 91 73 91 / 20 30 10 20 BLAIRSVILLE 63 87 63 88 / 20 20 10 20 CARTERSVILLE 68 91 68 92 / 20 20 10 20 COLUMBUS 72 94 73 94 / 30 30 20 20 GAINESVILLE 71 90 72 91 / 20 30 10 20 MACON 70 93 70 93 / 30 30 20 20 ROME 67 91 68 92 / 20 20 10 20 PEACHTREE CITY 68 91 68 92 / 20 30 20 20 VIDALIA 72 92 72 95 / 30 50 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...20 LONG TERM....01 AVIATION...20
Hazardous weather outlook, Jul 11, 6:15 AM EDT, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 615 AM EDT FRI JUL 11 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 615 AM EDT FRI JUL 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING... WEATHER HAZARDS EXPECTED... STRONG GUSTY WINDS...HEAVY RAINFALL AND FREQUENT LIGHTNING MAINLY EAST OF A CARROLLTON TO BLAIRSVILLE LINE BETWEEN NOON AND 10 PM. DISCUSSION... SLIGHTLY DRIER AIR ACROSS FAR NORTH GEORGIA SHOULD PRECLUDE DEVELOPMENT OF THUNDERSTORMS THERE...BUT ELSEWHERE MODERATE INSTABILITY WILL ALLOW STORMS TO APPROACH SEVERE LEVELS ONCE AGAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... DRIER AIR MAY FILTER ACROSS THE REST OF GEORGIA THIS WEEKEND LIMITING THE CHANCE FOR THUNDERSTORMS. HOWEVER AS MOISTURE RETURNS MONDAY...THE CHANCE FOR STORMS WILL INCREASE. THE MAIN HAZARDS FROM ANY STORMS WILL BE STRONG GUSTY WINDS...FREQUENT LIGHTNING AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT STRONG STORM REPORTS THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 11, 2:47 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 247 PM EDT FRI JUL 11 2014 GAZ033-044-045-053>055-057-111915- 247 PM EDT FRI JUL 11 2014 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND 35 MPH WINDS IN COWETA...DEKALB...FAYETTE...HENRY...CLAYTON AND FULTON COUNTIES UNTIL 315 PM EDT... AT 244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS NEAR LAKEWOOD PARK...MOVING SOUTH AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS COWETA...DEKALB...FAYETTE...HENRY...CLAYTON AND FULTON COUNTIES THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE KIRKWOOD...EAST LAKE...PANTHERSVILLE...GRESHAM PARK...AVONDALE ESTATES...CASCADE HEIGHTS...LAKEWOOD PARK...GRANT PARK-ZOO ATLANTA... TURNER FIELD...EAST POINT...HAPEVILLE...COLLEGE PARK... HARTSFIELD-JACKSON AIRPORT...CEDAR GROVE AND CONLEY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3338 8424 3331 8473 3369 8458 3379 8424 TIME...MOT...LOC 1846Z 344DEG 7KT 3368 8437
Special weather statement, Jul 11, 2:52 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 252 PM EDT FRI JUL 11 2014 GAZ066-067-078-111930- 252 PM EDT FRI JUL 11 2014 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN TROUP...MERIWETHER AND HARRIS COUNTIES UNTIL 330 PM EDT... AT 249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORM OVER BIG SPRINGS...MOVING SOUTHWEST AT 5 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS TROUP...MERIWETHER AND HARRIS COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ODESSADALE... HARRIS CITY...STOVALL...DURAND...GREENVILLE...BIG SPRINGS... MOUNTVILLE...LOUISE...WHITESVILLE-PINE LAKE...F.D. ROOSEVELT STATE PARK...PINE MOUNTAIN-CALLAWAY GARDENS...CANNONVILLE...SMITHS CROSSROAD...BAUGHS CROSSROADS AND JONES CROSSROADS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3316 8491 3301 8461 3270 8496 3297 8521 TIME...MOT...LOC 1853Z 043DEG 3KT 3299 8491
Special weather statement, Jul 11, 3:25 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 325 PM EDT FRI JUL 11 2014 GAZ053>057-112000- 325 PM EDT FRI JUL 11 2014 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN ANDD 35 MPH WINDS IN SPALDING...COWETA...FAYETTE...HENRY AND CLAYTON COUNTIES UNTIL 400 PM EDT... AT 318 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PEACHTREE CITY...MOVING SOUTH AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS SPALDING...COWETA...FAYETTE...HENRY AND CLAYTON COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TYRONE...ATLANTA MOTOR SPEEDWAY...HAMPTON...LOVEJOY... BONANZA...IRONDALE...JW SMITH RESERVOIR...FAYETTEVILLE...PEACHTREE CITY...THOMAS CROSSROADS...CANNONGATE...MADRAS...INMAN...WOOLSEY AND SUNNY SIDE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3322 8428 3325 8476 3350 8475 3350 8428 TIME...MOT...LOC 1925Z 004DEG 7KT 3340 8455
Special weather statement, Jul 11, 3:28 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
328 PM EDT FRI JUL 11 2014
GAZ041>044-112000-
328 PM EDT FRI JUL 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND 35 MPH WINDS IN
CARROLL...DOUGLAS...HARALSON AND FULTON COUNTIES UNTIL 400 PM EDT...
AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BILL ARP TO 5 MILES WEST OF TALLAPOOSA...
MOVING SOUTHEAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS CARROLL...DOUGLAS...HARALSON AND FULTON COUNTIES THROUGH 400
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WINSTON...
LAKE VAL-DO-MAR...BOWDON JUNCTION...VILLA RICA...TEMPLE...BREMEN...
WACO...TALLAPOOSA...ABILENE...BILL ARP...TREASURE LAKE...FAIRPLAY...
CHATTAHOOCHEE HILL COUNTRY...HANNAH AND SEATON LAKE. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3377 8525 3377 8476 3357 8466 3349 8516
3366 8535 3381 8537
TIME...MOT...LOC 1928Z 322DEG 7KT 3368 8480 3364 8514
3375 8538Local storm report, Jul 11, 3:37 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 PM EDT FRI JUL 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG MCDONOUGH 33.45N 84.15W
07/09/2014 HENRY GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED 7 TREES WERE DOWN AND SHED
DAMAGE.
&&
EVENT NUMBER FFC1400753
KOVACIKSpecial weather statement, Jul 11, 4:05 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT FRI JUL 11 2014
GAZ031>033-042>044-053-112030-
405 PM EDT FRI JUL 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND 35 MPH WINDS IN
PAULDING...CARROLL...COBB...COWETA...DOUGLAS AND FULTON COUNTIES
UNTIL 430 PM EDT...
AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM UNION TO CAMPBELLTON...MOVING SOUTH AT 5
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS PAULDING...CARROLL...COBB...COWETA...DOUGLAS AND FULTON
COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE SANDTOWN...SWEETWATER CREEK STATE PARK...LITHIA
SPRINGS...SIX FLAGS OVER GEORGIA...AUSTELL...BROWNSVILLE...
YORKVILLE...DOUGLASVILLE...UNION...NEW GEORGIA...CAMPBELLTON...
CHATTAHOOCHEE HILL COUNTRY...PALMETTO...BILL ARP AND WINSTON. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3395 8503 3395 8499 3395 8498 3397 8497
3387 8482 3377 8448 3350 8464 3359 8485
3368 8501
TIME...MOT...LOC 2004Z 351DEG 6KT 3387 8495 3378 8480
3368 8463The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 9:06 PM EDT | Special Weather Statement | FFC | Floyd | 39 min |
| Jul 10, 9:57 PM EDT | Special Weather Statement | FFC | Floyd | 63 min |
| Jul 10, 10:15 PM EDT | Flash Flood Warning | FFC | Floyd | 6 hr |
| Jul 10, 10:33 PM EDT | Special Weather Statement | FFC | Heard | 42 min |
| Jul 10, 11:04 PM EDT | Special Weather Statement | FFC | White | 41 min |
| Jul 11, 12:00 AM EDT | Special Weather Statement | FFC | Lumpkin | 30 min |
| Jul 11, 2:47 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 28 min |
| Jul 11, 2:52 PM EDT | Special Weather Statement | FFC | Meriwether, Troup | 38 min |
| Jul 11, 3:25 PM EDT | Special Weather Statement | FFC | Fayette, Spalding | 35 min |
| Jul 11, 3:28 PM EDT | Special Weather Statement | FFC | Carroll, Douglas | 32 min |
| Jul 11, 4:30 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton, Paulding | 30 min |
| Jul 11, 4:51 PM EDT | Special Weather Statement | FFC | Cherokee | 24 min |
| Jul 11, 5:02 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton, Paulding | 28 min |
| Jul 11, 5:32 PM EDT | Special Weather Statement | FFC | Cobb | 28 min |
| Jul 11, 6:01 PM EDT | Special Weather Statement | FFC | Cherokee | 29 min |
| Jul 11, 6:23 PM EDT | Special Weather Statement | FFC | Laurens, Treutlen, Wheeler | 37 min |
| Jul 11, 6:39 PM EDT | Flash Flood Warning | FFC | Forsyth, Fulton, Gwinnett | 6 hr |
| Jul 11, 7:30 PM EDT | Special Weather Statement | FFC | Barrow | 30 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.